# SDR SWIA201126170

- Difficulty date: May 3, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 20,023 hours, 16,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR EMERGENCY LIGHTS OVER LEFT AND RIGHT WINGS ARE OUT.  (FLT 6295)  RELAMPED EMERGENCY LIGHTS.
